# SDR SROM2016F00098

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: General aviation
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 8,711 hours, 6,827 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A DENT IN THE INBD CHORD OF THE FUSELAGE FRAME AT THIS LOCATION. THE SRM ALLOWS NO DENTS IN THIS AREA AND THERE ARE NOR SRM REPAIRS FOR SHEAR TIE FRAMES.
